# SDR 9614569862

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CABIN PEGGED AT 2,000 FPM DOWN, OUTFLOW FULLY CLOSED.  COULD NOT CONTROL IN AUTO.  PLACED OUTFLOW IN MANUAL TO CONTROL CABIN TO LANDING.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND PRESSURIZATION CONTROLLER WOULD NOT PASS BITE TEST.  REPLACED CABIN PRESSURE CONTROLLER, OPERATIONAL CHECK OK.
